# SDR CALA2016021200106

- Difficulty date: February 12, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 57,334 hours, 20,190 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 29275990001
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

FLAPS WOULD ONLY EXTEND TO THE FLAPS 2 POSITION IN NORMAL.  HAD TO USE ALTERNATE FLAPS TO EXTEND THE FLAPS TO 30.  FLAPS WHERE SYMMETRIC.  TROUBLE SHOT IAW FIM 27-51-00.  R & R RT FLAP TRANSMITTER IAW AMM TASK 27-58-01.  OPERATIONAL TESTS PASSED.
